# SDR UALA2012010300068

- Difficulty date: December 31, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 62,748 hours, 23,143 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR MISSING EXIT SIGN.  REPLACED EXIT SIGN LENS COVER.
